# SDR FJTA2017032009621

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Aircraft time: 30,061 hours, 38,880 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DECENT,  SELECTED GEAR DOWN.   THE GEAR DOWN AND INTRANSIT INDICATIONS DID NOT ACTIVATE AT GEAR EXTENSION.  REQUESTED A FLY-BY OF THE CONTROL TOWER TO VERIFY GEAR POSITION.  THE TOWER REPORTED THE GEAR WAS DOWN.   DURING PREPARATION TO LAND, DISCOVERED THE GEAR POSITION INDICATOR CIRCUIT BREAKER WAS TRIPPED.  RESET THE CIRCUIT BREAKER.  THE GEAR POSITION INDICATOR INDICATED ALL THREE GEAR DOWN AND LOCKED.   NOTIFIED THE  TOWER.   LANDED WITHOUT FURTHER EVENT.   DURING INSPECTION, MAINTENANCE FOUND A CHAFED WIRE ON RIGHT DOWN LOCK SWITCH.  REPAIRED THE WIRE AND PERFORMED SATISFACTORY GEAR SWINGS.
